MathSciNet Relay Station
MathSciNet bibliographic data
MR2537819 93D15 (34K20 34K40 93C23)
Sun, Jian; Liu, G. P.; Chen, Jie Delay-dependent stability and stabilization of neutral time-delay systems. Internat. J. Robust Nonlinear Control 19 (2009), no. 12, 1364–1375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement